# SDR USAA2009092892637

- Difficulty date: September 30, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 50,470 hours, 33,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT BS 988 BETWEEN RBL 42 TO LBL 42.  REPLACED FLOORBEAM AT BS 988 BETWEEN RBL 42 TO LBL 42 IAW TYPICAL REPAIR 53-60-01 REV A.
